Removable singularities of solutions to a class of quasi-linear non-uniformly elliptic equations

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)234-245
Number of pages12
JournalJournal of Differential Equations
Volume71
Issue number2
DOIs
Publication statusPublished - 1 Jan 1988
Externally publishedYes

Cite this

@article{d94324172e334b4fac97fa437946a142,
title = "Removable singularities of solutions to a class of quasi-linear non-uniformly elliptic equations",
author = "Lau, {Chi ping}",
year = "1988",
month = "1",
day = "1",
doi = "10.1016/0022-0396(88)90024-1",
language = "English",
volume = "71",
pages = "234--245",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

Removable singularities of solutions to a class of quasi-linear non-uniformly elliptic equations. / Lau, Chi ping.

In: Journal of Differential Equations, Vol. 71, No. 2, 01.01.1988, p. 234-245.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Removable singularities of solutions to a class of quasi-linear non-uniformly elliptic equations

AU - Lau, Chi ping

PY - 1988/1/1

Y1 - 1988/1/1

UR - http://www.scopus.com/inward/record.url?scp=45449126520&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(88)90024-1

DO - 10.1016/0022-0396(88)90024-1

M3 - Article

VL - 71

SP - 234

EP - 245

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -